# SDR A6WA2017010344719

- Difficulty date: January 2, 2017
- Submitted: January 4, 2017
- Operation: Air carrier
- Aircraft: N437AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7744
- Aircraft time: 33,133 hours, 31,792 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ON WITH SWITCH IN ARMED POSITION.   REMOVED AND REPLACED AC SERVICE BUSS RELAY K5XD IAW AMM 24-51-27, REMOVED AND REPLACED AC ESS BUSS RELAY K1XD IAW AMM 24-51-27 OPS CHECKED GOOD. EMERGENCY LIGHTS OPS CHECKED GOOD.
